# SDR ASAA9910073

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Iced Up
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 66 - YAK-JNU - FLIGHT DIVERTED TO SEA DUE TO NOSE LANDING GEAR TRANSIT LIGHT REMAINED ILLUMINATED AFTER DEPARTURE YAK WHEN LANDING GEAR LEVER WAS PLACED IN THE UP POSITION.  WHEN GEAR LEVER WAS POSITIONED TO OFF, THE NOSE LANDING GEAR FREE FELL TO AN EXTENDED POSITION.  CYCLED GEAR TO THE DOWN POSITION AND THREE GREEN LIGHTS ILLUMINATED.  PLACED GEAR HANDLE IN THE UP POSITION AND THE NOSE LANDING GEAR TRANSIT LIGHT REMAINED ILLUMINATED.  MADE UNSCHEDULED LANDING IN YVR DUE TO MEDICAL EMERGENCY ONBOARD AND LANDED WITHOUT INCIDENT.  ICE WAS NOTED IN NOSE LANDING GEAR AREA.  FERRIED AIRCRAFT FROM YVR TO SEA FOR TROUBLESHOOTING.  AIRCRAFT LANDED IN SEA WITHOUT INCIDENT.  INSPECTED NOSE LANDING GEAR SYSTEM, PERF
